标题:Lump and lump-soliton solutions to the Hirota–Satsuma–Ito equation
作者:Zhou, Yuan ;Manukure, Solomon ;Ma, Wen-Xiu
作者机构:[Zhou, Yuan ;Ma, Wen-Xiu ] Department of Mathematics and Statistics, University of South Florida, Tampa; FL; 33620-5700, United States;[Ma, Wen-Xiu ] 更多
通讯作者:Zhou, Yuan
来源:Communications in Nonlinear Science and Numerical Simulation
出版年:2019
卷:68
页码:56-62
DOI:10.1016/j.cnsns.2018.07.038
摘要:We apply the Hirota direct method to construct lump and interaction solutions to the Hirota–Satsuma–Ito (HSI) equation. We establish a general theory for finding the lump-soliton to (2+1)-dimensional nonlinear PDEs. We generate the corresponding lump and lump-soliton solutions to the HSI equation by the logarithm transformation of the dependent variables.
© 2018 Elsevier B.V.
收录类别:EI
资源类型:期刊论文
TOP